Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 605-608
http://dx.doi.org/10.1155/S0161171283000551

A characterization of the desarguesian planes of order q2 by SL(2,q)

1Mathematics Department, University of Illinois at Chicago Circle, Chicago, Illinois 60680, USA
2Department of Mathematics, The University of Iowa, lowa City, Iowa 52242, USA
3Department of Pure and Applied Mathematics, Washington State University, Pullman, Washington 99164, USA

Received 25 January 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. A. Foulser, N. L. Johnson, and T. G. Ostrom, “A characterization of the desarguesian planes of order by ,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 605-608, 1983. https://doi.org/10.1155/S0161171283000551.